# SDR CA130118009

- Difficulty date: January 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,550 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL REPORTED ACFT LANDED WITH NO ISSUES, OPERATING UNDER MEL UNTIL FLAP ACTION PLAN COMPLETED FLAP ACTION PLAN AND LUBE COMPLETED NO FAULTS FOUND AND ACFT RELEASED FOR SERVICE.
